# SDR ASAA2018111956875

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 41,199 hours, 12,484 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF0214
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 60,224 hours, 18,002 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS #1 ENGINE WILL NOT START, START VALVE LIGHT ILLUMINATES WITH NO N1 OR N2 ROTATION. GROUNDED - YES. PERFORMED #1 ENG STARTER OVERRIDE, NO N1 NOR N2 ROTATION. SUSPECT BAD STARTER. REMOVED AND REPLACED #1 ENG STARTER PER B737-800 AMM 80-11-01. OPS CHECK GOOD PER AMM 71-00-00.
